MathSciNet Relay Station
MathSciNet bibliographic data
MR1323147 (96b:62020) 62E10 (60E15)
Teuscher, F.; Guiard, V. Sharp inequalities between skewness and kurtosis for unimodal distributions. Statist. Probab. Lett. 22 (1995), no. 3, 257–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement